advertisement
Question
Posted by: lady PTA | 2012-07-27

MENOPOSE

Good day. I am 53 had a hysterectomy 26 years ago never use anything. Now I get hot flashes night sweat moods dry virginal and all that
went to my Gp she says she cannot give me anything for it she gave me VENLOR that I find out u use for depression I am not a depressed person at all. I lost a lot of weight as I had a back opp but picking up a lot over my belly button in a very short time PLEASE ADVISE AND HELP
THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are now menopausal. HRT is the best treatment for that, unless there is some reason why you cannot use it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tanya | 2012-07-27

lady PTA - VENLOR??? Very strange!

IMO you need to consult a proper gynae. Have pap/vault smears just to be on the safe side and blood tests to measure your hormone levels. At 53 menopause is possibly in full swing and hot flushes, moods and dryness in vagina are all expected. Night sweats could be menopause or caused by the Venlor.

According to results of blood tests you may need hormone replacement treatment. The gynae can advise you on this. For vaginal dryness use KY lubricant.

For your weight problems: eat properly and exercise but dont do anything that will harm your back.

Reply to Tanya

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement